# SDR ASOA20130204008C

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 27,371 hours, 15,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AT 800 FT.  SMOKE BEGAN BILLOWING INTO THE COCKPIT AND CABIN THEN HAD APU FAIL MESSAGE.  MX INSPECTED AND NOTICED STRONG ODOR OF DEICE FLUID WHEN RUNNING BLEED SYS.  ODOR DISAPPATED WITHIN 15-20 MINUTES WITH PACKS ON AND DID NOT RETURN.  ENGINE RUNS PRODUCED NO UNUSUAL ODOR.  NO SMOKE EITHER.
